# SDR DALA2019070404035

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: DURING CHECK OF THE TAILCONE RELEASE SYSTEM, TAILCONE WAS NO RELEASED WITH "EMERGENCY OPERATING HANDLE" OF THE PASSENGER AFT ENTRANCE DOOR PER 5352-2001, STEP 2. NRC 00534 EMERGENCY OPERATING HANDLE OF THE PASSENGER AFT ENTRANCE DOOR WAS ADJUSTED AND TEST OK PER AMM 53-52-01-830-802. (LP1153332)
